Translator Disclaimer
2017 The sixth moment of automorphic $L$-functions
Vorrapan Chandee, Xiannan Li
Algebra Number Theory 11(3): 583-633 (2017). DOI: 10.2140/ant.2017.11.583

Abstract

We consider the L-functions L(s,f), where f is an eigenform for the congruence subgroup Γ1(q). We prove an asymptotic formula for the sixth moment of this family of automorphic L-functions.

Citation

Download Citation

Vorrapan Chandee. Xiannan Li. "The sixth moment of automorphic $L$-functions." Algebra Number Theory 11 (3) 583 - 633, 2017. https://doi.org/10.2140/ant.2017.11.583

Information

Received: 16 February 2016; Revised: 25 July 2016; Accepted: 16 December 2016; Published: 2017
First available in Project Euclid: 19 October 2017

zbMATH: 06722476
MathSciNet: MR3649362
Digital Object Identifier: 10.2140/ant.2017.11.583

Subjects:
Primary: 11M41
Secondary: 11F11, 11F67

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
51 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • 2017
MSP
Back to Top